• Previous Article
    New exact solutions for some fractional order differential equations via improved sub-equation method
  • DCDS-S Home
  • This Issue
  • Next Article
    Preface: New trends on numerical analysis and analytical methods with their applications to real world problems
June  2019, 12(3): 435-445. doi: 10.3934/dcdss.2019028

Generalised class of Time Fractional Black Scholes equation and numerical analysis

1. 

Department of Mathematics and Applied Mathematics, Faculty of Natural and Agricultural Sciences, University of the Free State, P.O. Box 339 Bloemfontein 9300, South Africa

2. 

Department of Mathematics University of Namibia, Private bag 13301 Windhoek, Namibia

3. 

Institute of Groundwater Studies, University of the Free State, IB 56 UFS P.O. Box 339 Bloemfontein 9300, South Africa

* Corresponding author: Rodrigue Gnitchogna Batogna

Received  May 2017 Revised  October 2017 Published  September 2018

It is well known now, that a Time Fractional Black Scholes Equation (TFBSE) with a time derivative of real order $ \alpha $ can be obtained to describe the price of an option, when for example the change in the underlying asset is assumed to follow a fractal transmission system. Fractional derivatives as they are called were introduced in option pricing in a bid to take advantage of their memory properties to capture both major jumps over small time periods and long range dependencies in markets. Recently new derivatives of Fractional Calculus with non local and/or non singular Kernel, have been introduced and have had substantial changes in modelling of some diffusion processes. Based on consistency and heuristic arguments, this work generalises previously obtained Time Fractional Black Scholes Equations to a new class of Time Fractional Black Scholes Equations. A numerical scheme solution is also derived. The stability of the numerical scheme is discussed, graphical simulations are produced to price a double barriers knock out call option.

Citation: Rodrigue Gnitchogna Batogna, Abdon Atangana. Generalised class of Time Fractional Black Scholes equation and numerical analysis. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 435-445. doi: 10.3934/dcdss.2019028
References:
[1]

E. Alos and Y. Yang, A fractional Heston model with $ H>1/2.$, Stochastics, 89 (2017), 384-399.  doi: 10.1080/17442508.2016.1218496.  Google Scholar

[2]

F. Black and M. Scholes, The pricing of options and corporate liabilities, J. Polit. Econ., 81 (1973), 637-654.  doi: 10.1086/260062.  Google Scholar

[3]

S. I. Boyarchenko and S. Levendorskii, Non-Gaussian Merton-Black-Scholes Theory, World Scientific, Singapore, 2002. doi: 10.1142/9789812777485.  Google Scholar

[4]

M. Caputo and F. Fabrizio, A New Definition of Fractional Derivative without singular Kernel, Progr. Frac. differ. Appl., 1 (2015), 1-13.   Google Scholar

[5]

P. CarrH. GemanD. B. Madan and M. Yor, the finite structure of asset returns: An empirical investigation, The journal of Business, 75 (2002), 305-332.   Google Scholar

[6]

P. Carr and L. Wu, The finite moment log stable process and option pricing, J. Finance, 58 (2003), 753-777.  doi: 10.1111/1540-6261.00544.  Google Scholar

[7]

A. Cartea and D. del-castillo-Negrete, Fractional diffusion models of option prices in markets with jumps, Physica A-Statistical Mechanics and its Applications, 374 (2) (2007), 749–763. Google Scholar

[8]

W. Chen and S. Wang, A penalty method for for a fractional order parabolic variational inequality governing American put option valuation, Computers & Mathematics with Apllications, 67 (2014), 77-90.  doi: 10.1016/j.camwa.2013.10.007.  Google Scholar

[9]

W. ChenX. Xu and S.-P. Zhu, Analytically pricing double barrier options based on a time-fractional Black Scholes equation, Computers & Mathematics with Applications, 69 (2015), 1407-1419.  doi: 10.1016/j.camwa.2015.03.025.  Google Scholar

[10]

J.-R. LiangJ. WangW.-J. ZhangW.-Y. Qiu and F.-Y. Ren, The solution to a bi-fractional Black-Scholes-Merton differential equation, Int. J. Pure Appl. Math., 58 (2010), 99-112.   Google Scholar

[11]

R. C. Merton, The theory of rational option pricing, Bell Journal of Economics and Management Science, 4 (1973), 141-183.  doi: 10.2307/3003143.  Google Scholar

[12]

A. A. Tateishi, H. V. Ribeiro and E. K. Lenzi, The role of fractional time-derivative operators on anomalous diffusion. Front. Phys., 5 (2017), p52. Google Scholar

[13]

W. Wyss, the fractional Black-Scholes equation, Fractional Calculus and Applied Analysis Theory Applications, 3 (2000), 51-61.   Google Scholar

[14]

H. ZhangF. LiuI. Turner and Q. Yang, Numerical solution of the time fractional Black-Scholes model governing European options, Comput. Math. Appl., 71 (2016), 1772-1783.  doi: 10.1016/j.camwa.2016.02.007.  Google Scholar

show all references

References:
[1]

E. Alos and Y. Yang, A fractional Heston model with $ H>1/2.$, Stochastics, 89 (2017), 384-399.  doi: 10.1080/17442508.2016.1218496.  Google Scholar

[2]

F. Black and M. Scholes, The pricing of options and corporate liabilities, J. Polit. Econ., 81 (1973), 637-654.  doi: 10.1086/260062.  Google Scholar

[3]

S. I. Boyarchenko and S. Levendorskii, Non-Gaussian Merton-Black-Scholes Theory, World Scientific, Singapore, 2002. doi: 10.1142/9789812777485.  Google Scholar

[4]

M. Caputo and F. Fabrizio, A New Definition of Fractional Derivative without singular Kernel, Progr. Frac. differ. Appl., 1 (2015), 1-13.   Google Scholar

[5]

P. CarrH. GemanD. B. Madan and M. Yor, the finite structure of asset returns: An empirical investigation, The journal of Business, 75 (2002), 305-332.   Google Scholar

[6]

P. Carr and L. Wu, The finite moment log stable process and option pricing, J. Finance, 58 (2003), 753-777.  doi: 10.1111/1540-6261.00544.  Google Scholar

[7]

A. Cartea and D. del-castillo-Negrete, Fractional diffusion models of option prices in markets with jumps, Physica A-Statistical Mechanics and its Applications, 374 (2) (2007), 749–763. Google Scholar

[8]

W. Chen and S. Wang, A penalty method for for a fractional order parabolic variational inequality governing American put option valuation, Computers & Mathematics with Apllications, 67 (2014), 77-90.  doi: 10.1016/j.camwa.2013.10.007.  Google Scholar

[9]

W. ChenX. Xu and S.-P. Zhu, Analytically pricing double barrier options based on a time-fractional Black Scholes equation, Computers & Mathematics with Applications, 69 (2015), 1407-1419.  doi: 10.1016/j.camwa.2015.03.025.  Google Scholar

[10]

J.-R. LiangJ. WangW.-J. ZhangW.-Y. Qiu and F.-Y. Ren, The solution to a bi-fractional Black-Scholes-Merton differential equation, Int. J. Pure Appl. Math., 58 (2010), 99-112.   Google Scholar

[11]

R. C. Merton, The theory of rational option pricing, Bell Journal of Economics and Management Science, 4 (1973), 141-183.  doi: 10.2307/3003143.  Google Scholar

[12]

A. A. Tateishi, H. V. Ribeiro and E. K. Lenzi, The role of fractional time-derivative operators on anomalous diffusion. Front. Phys., 5 (2017), p52. Google Scholar

[13]

W. Wyss, the fractional Black-Scholes equation, Fractional Calculus and Applied Analysis Theory Applications, 3 (2000), 51-61.   Google Scholar

[14]

H. ZhangF. LiuI. Turner and Q. Yang, Numerical solution of the time fractional Black-Scholes model governing European options, Comput. Math. Appl., 71 (2016), 1772-1783.  doi: 10.1016/j.camwa.2016.02.007.  Google Scholar

Figure 1.  Double barrier option price solutions. Model parameters are $\sigma = 0.45, r = 0.03, T = 1, K = 10, DO = 3, UO = 15$
Figure 2.  Approximate solutions from equation (15) Double barrier option prices approximate solutions. Model parameters are $\sigma = 0.45, r = 0.03, T = 1, K = 10, DO = 3 ,UO = 15$
Figure 3.  Approximate solutions from equation (15) Double barrier option prices approximate solutions. Model parameters are $\sigma = 0.45, r = 0.03, T = 1, K = 10, DO = 3 ,UO = 15$
[1]

Saif Ullah, Muhammad Altaf Khan, Muhammad Farooq, Zakia Hammouch, Dumitru Baleanu. A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 975-993. doi: 10.3934/dcdss.2020057

[2]

Pierre Aime Feulefack, Jean Daniel Djida, Atangana Abdon. A new model of groundwater flow within an unconfined aquifer: Application of Caputo-Fabrizio fractional derivative. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3227-3247. doi: 10.3934/dcdsb.2018317

[3]

Muhammad Bilal Riaz, Syed Tauseef Saeed. Comprehensive analysis of integer-order, Caputo-Fabrizio (CF) and Atangana-Baleanu (ABC) fractional time derivative for MHD Oldroyd-B fluid with slip effect and time dependent boundary condition. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3719-3746. doi: 10.3934/dcdss.2020430

[4]

M. M. El-Dessoky, Muhammad Altaf Khan. Application of Caputo-Fabrizio derivative to a cancer model with unknown parameters. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3557-3575. doi: 10.3934/dcdss.2020429

[5]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021026

[6]

Ruiyang Cai, Fudong Ge, Yangquan Chen, Chunhai Kou. Regional gradient controllability of ultra-slow diffusions involving the Hadamard-Caputo time fractional derivative. Mathematical Control & Related Fields, 2020, 10 (1) : 141-156. doi: 10.3934/mcrf.2019033

[7]

Iman Malmir. Caputo fractional derivative operational matrices of Legendre and Chebyshev wavelets in fractional delay optimal control. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021013

[8]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (2) : 583-621. doi: 10.3934/cpaa.2020282

[9]

Amina-Aicha Khennaoui, A. Othman Almatroud, Adel Ouannas, M. Mossa Al-sawalha, Giuseppe Grassi, Viet-Thanh Pham. The effect of caputo fractional difference operator on a novel game theory model. Discrete & Continuous Dynamical Systems - B, 2021, 26 (8) : 4549-4565. doi: 10.3934/dcdsb.2020302

[10]

Huy Tuan Nguyen, Huu Can Nguyen, Renhai Wang, Yong Zhou. Initial value problem for fractional Volterra integro-differential equations with Caputo derivative. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021030

[11]

Kolade M. Owolabi, Abdon Atangana, Jose Francisco Gómez-Aguilar. Fractional Adams-Bashforth scheme with the Liouville-Caputo derivative and application to chaotic systems. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2455-2469. doi: 10.3934/dcdss.2021060

[12]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[13]

Hayat Zouiten, Ali Boutoulout, Delfim F. M. Torres. Regional enlarged observability of Caputo fractional differential equations. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 1017-1029. doi: 10.3934/dcdss.2020060

[14]

Saif Ullah, Muhammad Altaf Khan, Muhammad Farooq, Ebraheem O. Alzahrani. A fractional model for the dynamics of tuberculosis (TB) using Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 937-956. doi: 10.3934/dcdss.2020055

[15]

Christina A. Hollon, Jeffrey T. Neugebauer. Positive solutions of a fractional boundary value problem with a fractional derivative boundary condition. Conference Publications, 2015, 2015 (special) : 615-620. doi: 10.3934/proc.2015.0615

[16]

Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021001

[17]

Miloud Moussai. Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021021

[18]

Jean Daniel Djida, Juan J. Nieto, Iván Area. Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 609-627. doi: 10.3934/dcdss.2020033

[19]

Nguyen Huy Tuan, Donal O'Regan, Tran Bao Ngoc. Continuity with respect to fractional order of the time fractional diffusion-wave equation. Evolution Equations & Control Theory, 2020, 9 (3) : 773-793. doi: 10.3934/eect.2020033

[20]

Krunal B. Kachhia. Comparative study of fractional Fokker-Planck equations with various fractional derivative operators. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 741-754. doi: 10.3934/dcdss.2020041

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (421)
  • HTML views (280)
  • Cited by (4)

Other articles
by authors

[Back to Top]